# SDR CBR2006F00001

- Difficulty date: April 2, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8*
- Aircraft serial: 114
- System (JASC): 2213 · Flight Controller
- Part: Autopilot Sys
- Part number: 7003975901
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WHILE ON LT BASE, DESCENDING THROUGH 1600 FT, AUTO PILOT DISENGAGED ITSELF, F/O WAS FLYING, WHEN HE TRIED TO HAND FLY, FLIGHT CONTROLS WERE JAMMED.  HE CALLED PITCH ASSIST, DID MEMORY ITEMS FOR PITCH YAW CAPTAIN SIDE AND REGAINED CONTROL, DIVERTED.  INSPECTED FLIGHT CONTROLS AND CABLES FOR EVIDENCE OF JAM, NONE FOUND.  FLIGHT CONTROLS OPERATED NORMAL IAW MM.  OPS CHECK AUTO PILOT SYSTEM.  FOUND AUTO PILOT TO BE ENGAGED WHILE INDICATING OFF.  REPLACED AUTO PILOT FLIGHT GUIDANCE CONTROLLER IAW MM AND OPS CHECK GOOD IAW MM.  RII ACCOMPLISHED.  (K)
